MAUDE Adverse Event Report: Corin Ltd Trinity Dual Mobility; Trinity Dual Mobility System

Corin Ltd Trinity Dual Mobility; Trinity Dual Mobility System
Model Number 321.05.540
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility revision of the cocr liner and ecima insert after approximatively 11 months due to metallosis.
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information, including patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol, whether there were any signs of impingement and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity Dual Mobility
Common Device Name
Trinity Dual Mobility System
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50751897
Report Number9614209-2026-00118
Device Sequence Number15840385
Product Code LZO
UDI-Device Identifier05055343893241
UDI-Public05055343893241
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.05.540
Device Catalogue NumberNot applicable
Device Lot Number590583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Trinity DM ECiMa Insert: 325.05.045, 594009
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale